# SDR UALA2011110305966

- Difficulty date: November 2, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,064 hours, 14,101 cycles
- Engine: Pwa PW2037
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 578
- Condition: Faulty
- Location: Autopiot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ADI FLT DIRECTOR NO LATERAL GUIDANCE BAR.  REPLACED RT FCC AND OP CHECK SATS PER MM.  ACP CAT III TEST SATS PER MM.
